Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Child suffering with cold, cough. Recurring symptoms on stopping medicines. Should I continue them?

Hi My son is 2 yrs 6 Months old, he was suffering from cold , cough and blocked nose , doctor prescribed Ventorlin 2.5 ml thrice a day and Elriz xml syrup 2.5 ml twice a day, we used it for a week and stopped as he got recovered very well. after stopping medication for 5 days cold with blocked nose started. Can you please let me know what medicine to use or should I continue the same.
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Might be your son is having Allergic Rhinitis which is mostly seasonal.
Usually it presents with running nose, red itchy eyes etc without fever.
You may continue Elriz syrup alone for about 5 days. And for the blocked nose you may use saline nasal drops (Nasoclear) 2 drops in each nostril three times a day for 4 to 5 days.
If he develops the same again and again, ask your doctor for medicines that prevent allergic episodes.
Hope my answer helps you.
Answered: Mon, 5 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor